# SDR HEEA083022

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,430 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: PHI206052
- Part serial: NA
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTRO GEARBOX LEAKING. REPLACED WITH SERVICEABLE SEAL.
